# SDR COMA0660133

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 17,345 hours, 14,649 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Failed
- Location: Rt Wing Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5763 - DURING CRUISE FLIGHT RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY.  FLIGHT LANDED AT CVG WITHOUT INCIDENT.  REPLACED THE RIGHT WING FLEX DRIVE ASSEMBLIES NR 2, 4 AND 5.
